# SDR 9EKA20160420005

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N825H
- Make and model: Bell 214
- Aircraft serial: 28137
- Aircraft time: 9,044 hours, 6,377 cycles
- Engine: Ge CT72A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 214031407105
- Condition: Cracked
- Location: Fuselage
- Part time: 9,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRFRAME FOR SUSPECTED CAUSE FOR TWO REV VIBRATIONS, FOUND A 4.9 INCH X1.25 INCH CRACK IN THE LT BAGGAGE COMPARTMENT & ENG DECK AT FS STATION 278 - 280.  FUSELAGE LT UPPER BEAM CAP IS CRACKED IN LT BAGGAGE COMPARTMENT & UNDER ENG DECK.
